MathSciNet Relay Station
MathSciNet bibliographic data
MR913857 58F05 (53C57)
Chen, Bang-Yen; Morvan, Jean-Marie Géométrie des surfaces lagrangiennes de ${\bf C}^2$. (French) [Geometry of Lagrangian surfaces of ${\bf C}^2$] J. Math. Pures Appl. (9) 66 (1987), no. 3, 321–325.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement